Header

UZH-Logo

Maintenance Infos

Path transformations of first passage bridges


Bertoin, Jean (2003). Path transformations of first passage bridges. Electronic Communications in Probability, 8:155-166.

Abstract

We define the first passage bridge from 0 to λ as the Brownian motion on the time interval [0,1] conditioned to first hit λ at time 1. We show that this process may be related to the Brownian bridge, the Bessel bridge or the Brownian excursion via some path transformations, the main one being an extension of Vervaat's transformation. We also propose an extension of these results to certain bridges with cyclically exchangeable increments.

Abstract

We define the first passage bridge from 0 to λ as the Brownian motion on the time interval [0,1] conditioned to first hit λ at time 1. We show that this process may be related to the Brownian bridge, the Bessel bridge or the Brownian excursion via some path transformations, the main one being an extension of Vervaat's transformation. We also propose an extension of these results to certain bridges with cyclically exchangeable increments.

Statistics

Citations

Dimensions.ai Metrics
21 citations in Web of Science®
20 citations in Scopus®
21 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

53 downloads since deposited on 26 Jun 2013
18 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:2003
Deposited On:26 Jun 2013 16:11
Last Modified:30 Jul 2020 09:11
Publisher:Institute of Mathematical Statistics
ISSN:1083-589X
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/ECP.v8-1096
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2042754
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1061.60083

Download

Hybrid Open Access

Download PDF  'Path transformations of first passage bridges'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 151kB
View at publisher